# SDR DL75E090988

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 880 RBL 25 OTBD LEG ATTACHED TO FLOORBEAM HAS A DEEP GROOVE WORN IT FROM TRAPPED FLOORBOARD SCREW, C/W AT SAA - SAT ON N/R 125429 JOB 82959550001.
